How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Loretta Your Own Question
Dr. Loretta
Dr. Loretta, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 28247
Experience:  25 years of experience in surgery and internal medicine.
16881297
Type Your Dog Veterinary Question Here...
Dr. Loretta is online now
A new question is answered every 9 seconds

My 10kg Aussie Terrier just ate two Nersyndol tablets-

Customer Question

Hi, my 10kg Aussie Terrier just ate two Nersyndol tablets- 1000mg Pandol, 20mgs codiene and 10.2mgs of doxylamine succinate. What should I do?
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Loretta replied 1 year ago.
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question. If this has been within 2 hrs, the best thing to do is to induce vomiting by giving Rikki Hydrogen Peroxide at 1 teaspoon per 2 kg of her weight ...wait 15 minutes, if no vomiting, then do this again. You can safely do this 3 times. I know it has been at least 3 hrs but I would recommend that even if it is 3 hrs, that you do this and then contact your vet. If you can remove even some of this medication from Rikki's system, this may not hurt her as much. This is an extreme overdose and will require immediate attention by your vet to flush this out of her system with IV fluids and possibly Activated Charcoal. Does that make sense to you? Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you. Sincerely, ***** *****